# SDR SWIA2019060545954

- Difficulty date: April 30, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 39,704 hours, 33,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, L/H O/B FLOOR SILL AT FS349.0 HAS CORROSION. (C-CHECK) RO: 06/02/2019 L/H O/B FLOOR SILL REPLACED IAW SRM.
